Full Schedule

Saturday

12:00am2:00am
A crack forms in this reality.
    8:00am9:30am
    9:30am10:00am
    VTDigger.org is Vermont's member-supported digital news daily. Every week on the Deeper Dig, our reporters break down a key story. They tell you what you need to know, why it matters, and how they got the facts.
    10:00am12:00pm
    All Mixed Up is an eclectic mix of arts and information, featuring mood-driven music mixes and interviews with figures from the worlds of literature, film, television, theater, and the visual arts.
    12:00pm2:00pm
    Disney Bound Radio is Burlington Vermont's only Disney-through-the-decades Saturday morning radio program.
    2:00pm4:00pm
    Ain't no party like a Cat Beast Party! Check out surf, punk, garage, twinkle ding dong and Nashville goodness.
    4:00pm5:00pm
    Everything that is good in life is worth discussing. Lots of wine, whiskey, beer, and cigar talkin with a couple of good ol' boys.
    5:00pm6:00pm
    6:00pm8:00pm
    One Nostalgic Weekend is a weekly 2 hour syndicated old time radio radio program which broadcasts classic old time radio shows that aired in the 1930s-1970s and comes from the pages of comic books/strips.
      8:00pm10:00pm
      The best place for all things electronic, dance, hip hop & more! Mixed up fresh and served to you by Dj Live. A twice weekly two hour set featuring new and old music. Mostly electronic with hints of Hip Hop, Reggae and beyond. Guaranteed to start the party and move your feet!
      10:00pm11:00pm
      Concert recordings and stories from the front row.